Aa
Aa
A
A
A
Close
Avatar universal

should i keep taking lithium

I started taking slow release lithium last night. I am due to take another table tonight but the whole day and even now my brain has felt foogy and i've felt generally 'slow' and confused. I don't want this to continue because i cant possibly get any work done in this state but i dont want to stop taking it if this might go away and i'm able to stabilize my moods. Please help. Not sure whether to keep taking it or stop.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Like most medications the side effects should settled down within a couple if weeks, I know it doesn't make it any easier right now but you will start to feel better and by sounds of it you need to be on your meds so just try and ride it out it will get better
Helpful - 0
1985196 tn?1402190098
I'm taking the slow release lithium too , i switched from the normal lithium and i'm doing fine lately apart from the deep depression last week but that was due to a relationship break up , what you may be experienceing are side effects and should pass if not after a wek or 2 i would speak to our DR .
Helpful - 0
Avatar universal
Side effects often go away within a few weeks.  If the side effects are absolutely unbearable, talk to your doctor about trying something else.
Helpful - 0
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.